Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 60, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 15, 2013, 9:24 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2013, 9:24 PM CST (03:24 UTC)
- Expired
- Nov 17, 2013, 9:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
551 WHUS74 KMOB 160324 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 924 PM CST FRI NOV 15 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 AM CST SATURDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST THROUGH SATURDAY THEN SHIFT SOUTH TO SOUTHWEST ON SUNDAY AHEAD OF A COLD APPROACHING FROM THE NORTH. GMZ650-655-670-675-161200- /O.EXP.KMOB.SC.Y.0059.000000T0000Z-131116T0300Z/ /O.NEW.KMOB.SC.Y.0060.131116T0324Z-131116T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 924 PM CST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
926 WHUS74 KMOB 160548 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CST FRI NOV 15 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 AM CST SATURDAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST THROUGH SATURDAY THEN SHIFT SOUTH TO SOUTHWEST ON SUNDAY AHEAD OF A COLD APPROACHING FROM THE NORTH. GMZ650-655-670-675-161200- /O.CON.KMOB.SC.Y.0060.000000T0000Z-131116T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1148 PM CST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHUS74 KMOB 160944 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 AM CST SAT NOV 16 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 PM CST... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA TODAY...WITH SEAS AS HIGH AS 8 FEET OVER THE OFFSHORE WATERS. GMZ650-655-670-675-161800- /O.EXT.KMOB.SC.Y.0060.000000T0000Z-131117T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 AM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 6 TO 8 FEET OVER THE OFFSHORE WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
972 WHUS74 KMOB 161913 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 113 PM CST SAT NOV 16 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 PM CST... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA TODAY...WITH SEAS AS HIGH AS 8 FEET OVER THE OFFSHORE WATERS. GMZ650-655-670-675-170000- /O.CON.KMOB.SC.Y.0060.000000T0000Z-131117T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 113 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 6 TO 8 FEET OVER THE GULF WATERS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
399 WHUS74 KMOB 162140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST SAT NOV 16 2013 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 4 AM CST SUNDAY... .A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA TONIGHT...WITH SEAS AS HIGH AS 5 TO 7 FEET. GMZ650-655-670-675-170545- /O.EXT.KMOB.SC.Y.0060.000000T0000Z-131117T1000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST SUNDAY. * WINDS: SOUTHEAST WINDS 17 TO 22 KNOTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 5 TO 7 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS74 KMOB 170349 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 949 PM CST SAT NOV 16 2013 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 4 AM CST SUNDAY... .A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT THEN SHIFT SOUTH AND DIMINISH SLOWLY DURING THE DAY ON SUNDAY. GMZ650-655-670-675-171000- /O.CON.KMOB.SC.Y.0060.000000T0000Z-131117T1000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 949 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY. * WINDS: SOUTHEAST WINDS 17 TO 22 KNOTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 6 TO 8 FEET THROUGH EARLY SUNDAY MORNING THEN GRADUALLY SUBSIDE THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS74 KMOB 170536 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1136 PM CST SAT NOV 16 2013 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT THEN SHIFT SOUTH AND DIMINISH SLOWLY DURING THE DAY ON SUNDAY. GMZ650-655-670-675-171500- /O.EXT.KMOB.SC.Y.0060.000000T0000Z-131117T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1136 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: SOUTHEAST WINDS 17 TO 22 KNOTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 6 TO 8 FEET THROUGH EARLY SUNDAY MORNING THEN GRADUALLY SUBSIDE THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
746 WHUS74 KMOB 170957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 AM CST SUN NOV 17 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 9 AM CST SUNDAY... .A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA WILL SHIFT SOUTH AND DIMINISH SLOWLY DURING THE DAY TODAY. GMZ650-655-670-675-171500- /O.CON.KMOB.SC.Y.0060.000000T0000Z-131117T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: SOUTHEAST WINDS 17 TO 22 KNOTS. * SEAS: A COMBINATION OF WIND AND SWELL WILL PRODUCE SEAS OF 6 TO 8 FEET THROUGH EARLY SUNDAY MORNING THEN GRADUALLY SUBSIDE THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 3:10 PM CST, 6 hours 14 minutes earlier.
Area forecast discussion, Nov 15, 3:10 PM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST FRI NOV 15 2013
.SHORT TERM (TONIGHT AND SATURDAY)...A SFC HIGH PRESSURE RIDGE WILL
CONTINUE OVER THE SOUTHEASTERN STATES THROUGH SATURDAY. A CONTINUED
WEST TO SOUTHWESTERLY FLOW ALOFT WILL BRING ABUNDANT MID/UPPER
MOISTURE OVER THE REGION...KEEPING SKIES OVERCAST THROUGH THE
PERIOD. AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION IN THE
UPPER FLOW IS PRODUCING AN AREA OF RAIN AND EMBEDDED HEAVIER SHOWERS
ACROSS THE FCST AREA. THESE WILL CONTINUE TO BE A POSSIBILITY
TONIGHT...ESPECIALLY BEFORE MIDNIGHT. AFTER MIDNIGHT AND INTO
SATURDAY MORNING THE UPPER DISTURBANCE WILL MOVE EAST OF THE FCST
AREA WITH RAIN CHANCES DECREASING TO BELOW 20 PERCENT LATE TONIGHT
AND SATURDAY. THEREFORE WILL NOT CARRY A RAIN CHANCE AFTER
MIDNIGHT...ALTHOUGH A FEW SPRINKLES WILL BE POSSIBLE THROUGH THE DAY
ON SATURDAY. LOW TEMPS TONIGHT IN THE LOW/MID 50S FOR AREAS EAST OF
I-65 WHICH WILL BE MORE UNDER THE INFLUENCE OF THE RIDGE OF HIGH
PRESSURE...AND IN THE MID/UPPER 50S WEST OF I-65 AND OVER INTERIOR
SOUTHEAST MISSISSIPPI. HIGHS SATURDAY GENERALLY IN THE MID 70S.
12/DS
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...AN UPPER TROUGH AND
ASSOCIATED SFC LOW WILL MOVE INTO THE UPPER MIDWEST ON SUNDAY WITH A
TRAILING COLD FRONT MOVING INTO THE AREA SUNDAY AFTERNOON AND
EVENING. AHEAD OF THE FRONT...SOUTHERLY FLOW WILL INCREASE ON SUNDAY
WITH PRECIPITABLE WATER VALUES INCREASING TO OVER 2 INCHES BY SUNDAY
AFTERNOON. STRONG WARM AND MOIST AIR ADVECTION WILL LEAD TO THE
DEVELOPMENT OF NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS DURING
THE DAY ON SUNDAY AND CONTINUING SUNDAY NIGHT AS THE FRONT MOVES
THROUGH. SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED DUE TO WEAK
INSTABILITY AND SHEAR.
THE COLD FRONT AND DEEP LAYER MOISTURE AXIS WILL MOVE EAST OF THE
AREA BY MONDAY AFTERNOON WITH SCATTERED SHOWERS POSSIBLE EARLY IN
THE DAY. A MUCH DRIER AIRMASS WILL SWEEP ACROSS THE REGION MONDAY
NIGHT THROUGH THURSDAY WHICH WILL PUT AN END TO RAIN CHANCES. COOLER
TEMPERATURES LOOK TO RETURN IN THE WAKE OF THE FRONT TUESDAY AND
WEDNESDAY...WITH BREEZY CONDITIONS POSSIBLE NEAR THE COAST. /13
&&
.AVIATION (16/00Z ISSUANCE)...IFR (OCNLY LIFR) CIGS AND RAIN/BR
RESTRICTING SFC VSBYS THROUGH THIS EVENING...THEN MVFR PERIODIC IFR
CONDITIONS OVERNIGHT TONIGHT AND INTO SATURDAY MORNING. LIGHT MAINLY
EASTERLY SFC WINDS. 12/DS
&&
.MARINE...STRONG GUSTY EAST TO SOUTHEAST WINDS CONTINUE OVER THE
MARINE AREA TODAY BUT WILL SUBSIDE SLIGHTLY TONIGHT. OTHERWISE A
HIGH PRESSURE RIDGE WILL CONTINUE OVER THE SOUTHEAST STATES THROUGH
EARLY SUNDAY...MAINTAINING A GENERAL LIGHT TO MODERATE EAST TO
SOUTHEAST WIND FLOW OVER THE MARINE AREA. A PASSING UPPER LEVEL
SYSTEM WILL RESULT IN CONTINUED ISOLATED SHOWERS THROUGH SUNDAY.
WINDS WILL BECOME MORE SOUTHERLY AND INCREASE LATE SUNDAY THROUGH
SUNDAY NIGHT IN ADVANCE OF AN APPROACHING COLD FRONT...WITH A LINE
OF SHOWERS AND THUNDERSTORMS EXPECTED AHEAD OF THE FRONT. BY EARLY
MONDAY THE FRONT IS EXPECTED TO HAVE PASSED THROUGH THE MARINE
AREA...WITH A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED IN ITS
WAKE. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 74 64 78 65 / 20 10 20 70 70
PENSACOLA 57 74 65 77 66 / 20 10 30 70 70
DESTIN 62 71 66 76 68 / 20 10 20 70 70
EVERGREEN 51 74 62 78 65 / 20 10 20 70 70
WAYNESBORO 56 75 63 80 62 / 20 05 20 70 70
CAMDEN 51 74 61 79 63 / 20 05 20 70 70
CRESTVIEW 53 74 62 78 68 / 20 10 20 70 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Nov 15, 5:47 AM CST, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 547 AM CST FRI NOV 15 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 547 AM CST FRI NOV 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. PATCHY DENSE FOG MAY DEVELOP OVER PORTIONS OF THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-161200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CST FRI NOV 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT EASTERLY WINDS AROUND 20 KNOTS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE TO 60 NAUTICAL MILES THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE WAKE OF A PASSING COLD FRONT MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY INTO EARLY TUESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:40 AM CST | Rip Current Statement | MOB | 23 hr | |
| Nov 16, 7:27 AM CST | Dense Fog Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 93 min |
| Nov 16, 3:56 PM CST | Dense Fog Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.